Solution to Integral Equation in an O-Complete Branciari b-Metric Spaces

Articles > Article · 2022

Authors: Menaha Dhanraj, Arul Joseph Gnanaprakasam, Gunaseelan Mani, Özgür EGE, Manuel De la Sen

Axioms, Journal Indexed in SCI Expanded, International, WoS, 2022, vol 11, pp 728-728

DOI: 10.3390/axioms11120728

Summary

In this paper, we prove fixed point theorem via orthogonal Geraghty type α-admissible contraction map in an orthogonal complete Branciari b-metric spaces context. An example is presented to strengthen our main result. We provided an application to find the existence and uniqueness of a solution to the Volterra integral equation. We have compared the approximate solution and exact solution numerically.

View details